Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I have been suffering from high cold and occasional fever

I have been advised to take Azimuthal 500 (1 tab for 3 days) a few months ago in a case of high cold and occasional fever . Now also i am experiencing the similar situation, but not high cold. Can you please suggest me the medicine or I should reuse the same medicine....
Asked On : Fri, 21 Jan 2011
Answers:  5 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have fever take paracetamol 500mg thrice a day.Along with this if there is nose congestion/cold you will need antibiotic again.You can take Azithral but please finish the course.If you have any shivering/sweating you need to be checked for malaria.
Answered: Fri, 21 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
In ayurveda we offer cure with sitopladi churan in honey and maha sudershan ghan vati 2 bd with hot water. Avoid exposure to cold.
Dr. Rajesh Lakhanpaul
Answered: Fri, 21 Jan 2011
I find this answer helpful
  User's Response
Hi again,
Thank you for your valuable response. I wanted to know one more thing about AZITHRAL 500 that, is it an antiboitic or something else, because answer says i need anitboitic again if nose congestion/cold is there.
Answered: Sat, 22 Jan 2011
OBGYN Dr. Rhea Chanda's  Response
Azithral is an antibiotic.Its called azithromycin.If the symptoms dont reduce with this then you may need a change in antibiotic.
Answered: Sun, 23 Jan 2011
I find this answer helpful
  User's Response
Anyway THANK YOU very much. Now I m very OK.
Answered: Wed, 26 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor